# SDR DL76G060861

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 64,993 hours, 14,570 cycles
- Engine: Ge CF680C2B6
- Engine time: 54,856 hours, 12,492 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: CALA1837
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT BLEED OFF LIGHT ILLUMINATED WITH BLEED LATCH ON.  PERFORMED BITE ON ABCU FAULTED PRC AND WIRE FAULT REPLACED PRC PERFORMED BITE FAULT CLEARED RAN ENG OPS NORMAL.
